# SDR SWAA2020060976533

- Difficulty date: May 6, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 120.30 3RD VERTICAL STIFFENER IS CRACKED.  REPAIRED RT HORIZONTAL STABILIZER INSPAR RIB STAB STA 120.30 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-5.
